BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Back to Search Results |
| Model Number |
M0068505110 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a procedure using an obtryx ii system, the sling broke while being pulled into position, while noting that the patient had difficult anatomy.The event is unclear and attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.The event description may suggest that the mesh was torn.The procedure was completed using another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of mesh torn.